Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Seroquel and Chemical Sensitivity...please help! NewHampshireGuy

Posted by Bob on May 21, 2008, at 15:25:38

In reply to Seroquel and Chemical Sensitivity...please help!, posted by NewHampshireGuy on May 20, 2008, at 16:23:04

> Ok where to begin....
>
> I have a very serious chemical sensitivity/horrible nearly fatal reactions to the meds I have tried in the past: Effexor, Elavil, Neurontin, and Dilantin.
>
> My doctor recognizes and believes all of my very real and very serious side effects when I start taking these medications unfortunately.
>
> Some of the side affects, and they are all the same on all of these meds are: VERY significantly increased depression and anxiety, suicidal thoughts where there were absolutely NONE before taking the meds, huge fog takes over brain, sensory/perception gets out of wack like blurred vision, extreme sensitivity to noise, popping in ears, sharp pains shooting in ears.
>
> Also, muscle twitching, images flashing through my mind, songs getting stuck in my head like a radio (not hearing voices lol), racing thoughts increased by 100x, horrific nightmares that are extremely vivid and disturbing (off meds I don't even really remember my dreams let alone have bad or weird dreams). It's like the meds are almost CAUSING pyschosis when some of them should be helping!
>
> When I stop the meds, these symptoms all slowly go away after a couple weeks and half lives wear off. But during that time I am basically immobilized and have lost jobs to having to take new meds and not reacting well to them. When I stop, I feel back to fine except not being able to sleep
>
> My question is, in reality, am I most likely going to have the same reaction on Seroquel? I am praying to god tonight that this is my medication and praying it will work
>
> But it sounds like anything that is touching on my serotonin receptors/transmitters is causing these meds to have the EXACT OPPOSITE affect as they should
>
> My doc is starting me on 1/4 chunks of 25 mg of Seroquel to slowly build me up, but I am just worried that the same thing is going to happen.
>
> This is not because I don't have faith in medicine. At one time, Effexor turned my life around and brought me out of a serious depression. At that point, I was a stupid kid in highschool and made some very poor decisions of taking exstacy, which I am very embarrassed by. I believe it damaged my serotonin receptors and my doc says that she has heard of cases of people not being able to take meds like these after exstacy, where they could take them before
>
> I am scared to start taking this new med, but would do ANYTHING to shut off my brain and am open to a med that works.
>
> It's like my brain is always on with no off switch at night and I always have high energy when trying to fall asleep and have very bad insomnia and self medicate with marijuana/indica varieties that help greatly with sleep and anxiety (marijuana is not the problem IMO and I have been open to thinking it is, but I have quit many times for long amounts of time and it actually makes everything much worse)
>
> I am taking the marijuana route until I can find a medication that work and trying to get off of Klonopin, Ativan and Ambien, because I have found a good strong indica marijuana strain is like taking 5 Klonopins, minus the addiction. And you never build a tolerance to it, but of coarse the legal consequences so may move to California for medical permit.
>
> Just seems like the logical choice to me since these meds have failed me/nearly killed me and as MJ is a faily benign substance when used with moderation (before bedtime)
>
> Can someone please give me ANY insight on what might be going on with my brain and what I should do? Should I take the Seroquel?
>
> I was first diagnosed with depression then bipolar Not Otherwise Specified because my doctor says my case is VERY atypical and not like any case she has seen before. she says I don't seem overly bipolar.
>
> In all honestly, I don't feel depressed at all, have a very happy life with good friends and a girlfriend, I just have a mind that won't shut itself off at night/racing thoughts/songs stuck in head and can't sleep.
>
> Is Seroquel going to help this and rebalance my brains chemicals? Please help, I am very scared


I too have developed amazing sensitivities to meds. I literally deal with little tiny chunks of pills and even then I get debilitating side effects, both physically and emotionally. I would probably be helped by some of these meds were it not for the fact that I can hardly, hardly tolerate them.

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Bob thread:830164
URL: http://www.dr-bob.org/babble/20080519/msgs/830348.html